×

zbMATH — the first resource for mathematics

On Marden’s universal constant of Fuchsian groups. (English) Zbl 0469.30038

MSC:
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. BERS, Inequalities for finitely generated Kleinian groups, J. d’Analyse Math. 18 (1967), 23-41. · Zbl 0146.31601 · doi:10.1007/BF02798032
[2] R. FRICKE AND F. KLEIN, Vorlesungen iiber die Theoe der automorphen Funktionen, Vol. 1, Leipzig, Teubner, 1897.
[3] L. GREENBERG, Maximal Fuchsian groups, Bull. Amer. Math. Soc. 69 (1963), 569-573. · Zbl 0115.06701 · doi:10.1090/S0002-9904-1963-11001-0
[4] T. JORGENSEN, On discrete groups of Mobius transformations, Amer. J. Math. 98 (1976), 739-749.
[5] A. W. KNAPP, Doubly generated Fuchsian groups, Michigan Math. J. 15 (1968), 289-304. · Zbl 0167.07002 · doi:10.1307/mmj/1029000032
[6] A. MARDEN, Universal properties of Fuchsian groups in the Poincare metric, Ann. of Math. Studies, 79 (1974), 315-339. · Zbl 0311.30024
[7] J. P. MATELSKI, A compactness theorem for Fuchsian groups of the second kind, Duke Math. J. 43 (1976), 829-840. · Zbl 0341.30020 · doi:10.1215/S0012-7094-76-04364-7
[8] J. NIELSEN, Die Isomorphismen der allgemeinen unendlichen Gruppe mit zwei Erzeugenden, Math. Ann. 78 (1918), 385-397. · JFM 46.0175.01
[9] N. PURZITSKY, All two-generator Fuchsian groups, Math. Z. 147 (1976), 87-92. · Zbl 0305.20025 · doi:10.1007/BF01214277 · eudml:172322
[10] N. PURZITSKY, Two-generator discrete free products, Math. Z. 126 (1972), 209-223. · Zbl 0221.20064 · doi:10.1007/BF01110724 · eudml:171733
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.